MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANESTHESIA CIRCUIT PEDS - LF

MEDLINE INDUSTRIES, LP MEDLINE; ANESTHESIA CIRCUIT PEDS - LF
Catalog Number DYNJAP10133
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after induction and intubation, there was a circuit leak alarm on the anesthesia ventilator.After troubleshooting the ett, a defect in the circuit was discovered, where air was noticeably flowing out of a warped portion of the circuit that had a perforation.
 
Additional Manufacturer Narrative
It was reported that, after induction and intubation, there was a circuit leak alarm on the anesthesia ventilator.After troubleshooting the ett, a defect in the circuit was discovered, where air was noticeably flowing out of a warped portion of the circuit that had a perforation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT PEDS - LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25626773
Report Number1417592-2026-03070
Device Sequence Number15706155
Product Code CAI
UDI-Device Identifier10198459353338
UDI-Public10198459353338
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAP10133
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale